# SDR CA000118022

- Difficulty date: January 5, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Bell 206L-1
- Aircraft time: 11,695 hours
- Engine: Allsn 250C30P
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: PW203PPC7
- Condition: Wrong Part
- Location: Starter Gen
- Part time: 1,014 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) SG BEARINGS REMOVED AT SCHEDULED O/H WERE FOUND OK BUT NOT CORRECT P/N.
